EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 397--407 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Resolutions of Singularities of Varieties of Lie Algebras of Dimension 3 and 4

Roberta Basili

Roberta Basili
Dipartimento di Matematica e Informatica
Università di Perugia
Via Vanvitelli 1 06123 Perugia Italy

Abstract: We determine the singular points and a resolution of singularities of each irreducible component of the varieties of the Lie algebras of dimension 3 and 4 over {\bbf C}.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition